MAUDE Adverse Event Report: Orthofix Srl ELBOW HINGE

Orthofix Srl ELBOW HINGE
Catalog Number 93410
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/17/2026
Type of Reportable Event Malfunction

Brand Name
ELBOW HINGE
Common Device Name
ELBOW HINGE
Manufacturer (Section D)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, 37012
IT  37012
Manufacturer (Section G)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key50153063
Report Number9680825-2026-00041
Device Sequence Number9092658
Product Code KTT
UDI-Device Identifier18033509859533
UDI-Public18033509859533
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number93410
Device Lot NumberB5538036
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown